# SDR HNAA2019010400003

- Difficulty date: January 3, 2019
- Submitted: January 4, 2019
- Operation: Air carrier
- Aircraft: N669MB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145788
- Aircraft time: 35,978 hours, 31,800 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDIS 669 78-33 1691761 03JAN19 MHT ASSGN E2 REV DISAGREE MESSAGE ON TAKE OFF ROLL. CMC SHOWS E2 ICU VALVE FAIL. HISTORY: MEL 03JAN19 14:31 MHT C00314 78-2 ENG 1(2) REV DISAGREE MESS.
